# SDR REXA2022032200456

- Difficulty date: February 21, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N136EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15226
- Aircraft time: 30,089 hours, 21,137 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690373861
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FROM FS 927-977 LBL 18 HAS MULTIPLE SPOTS OF CORROSION. - REMOVED AND REPLACED SEAT TRACK @ LBL 27 IAW CRJ 900 AMM 53-00-49-000/400-801-A11.
